# SDR 96FDEA00686

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing Ctr Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-132-02, 1) ON INNER SURFACE OF WING CENTER SECTION UPPER SKIN BS 870 RBL TO LBL 70 PLUS ON RT SURFACE LBL 55 TO 70.  REMOVED CORROSION AND BLENDED AREA, WITHIN LIMITS PER EA 7-5710-28042.
